# SDR NWAA084959867

- Difficulty date: November 6, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 66,160 hours, 63,281 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING FROM ROWS 22 AND AFT WERE INOPERATIVE.  MX FOUND AND CORRECTED A LOOSE CONNECTION AND THEN OPS CHECKED THE SYSTEM.
